Periodic Solutions to a Hysteresis Model in Micromagnetics
Journal of convex analysis, Tome 13 (2006) no. 1, pp. 81-99
Cet article a éte moissonné depuis la source Heldermann Verlag
We show the existence of periodic solutions to a model describing a rate-independent hysteresis response in bulk ferromagnets. The magnetic microstructure is treated in terms of Young measures and the whole formulation is based on energy functionals for the Gibbs and dissipative energies. Our proof of the periodicity of solutions is mainly based on uniqueness of a solution to time incremental problems and on the Tychonoff fixed point theorem.
Classification :
35Q60, 49S05, 78A30, 78M30
Mots-clés : Ferromagnetism, fixed point theorem, hysteresis, periodic solution
Mots-clés : Ferromagnetism, fixed point theorem, hysteresis, periodic solution
@article{JCA_2006_13_1_JCA_2006_13_1_a5,
author = {M. Kruzik},
title = {Periodic {Solutions} to a {Hysteresis} {Model} in {Micromagnetics}},
journal = {Journal of convex analysis},
pages = {81--99},
year = {2006},
volume = {13},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2006_13_1_JCA_2006_13_1_a5/}
}
M. Kruzik. Periodic Solutions to a Hysteresis Model in Micromagnetics. Journal of convex analysis, Tome 13 (2006) no. 1, pp. 81-99. http://geodesic.mathdoc.fr/item/JCA_2006_13_1_JCA_2006_13_1_a5/